Convex hulls of curves of genus one

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 2011. Convex hulls of curves of genus one. In: Advances in Mathematics. 228(5), pp. 2606-2622. ISSN 0001-8708. Available under: doi: 10.1016/j.aim.2011.07.014

@article{Scheiderer2011Conve-19147, title={Convex hulls of curves of genus one}, year={2011}, doi={10.1016/j.aim.2011.07.014}, number={5}, volume={228}, issn={0001-8708}, journal={Advances in Mathematics}, pages={2606--2622}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:issued>2011</dcterms:issued> <bibo:uri rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">Let C be a real nonsingular affine curve of genus one, embedded in affine n-space, whose set of real points is compact. For any polynomial f which is nonnegative on C(R), we prove that there exist polynomials fi with View the MathML source (mod IC) and such that the degrees deg(fi) are bounded in terms of deg(f) only. Using Lasserreʼs relaxation method, we deduce an explicit representation of the convex hull of C(R) in Rn by a lifted linear matrix inequality. This is the first instance in the literature where such a representation is given for the convex hull of a nonrational variety. The same works for convex hulls of (singular) curves whose normalization is C. We then make a detailed study of the associated degree bounds. These bounds are directly related to size and dimension of the projected matrix pencils. In particular, we prove that these bounds tend to infinity when the curve C degenerates suitably into a singular curve, and we provide explicit lower bounds as well.</dcterms:abstract> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:creator>Scheiderer, Claus</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:bibliographicCitation>Publ. in: Advances in Mathematics ; 228 (2011), 5. - pp. 2606-2622</dcterms:bibliographicCitation> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="">2012-05-02T09:46:59Z</dc:date> <dcterms:rights rdf:resource=""/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Convex hulls of curves of genus one</dcterms:title> <dcterms:available rdf:datatype="">2012-05-02T09:46:59Z</dcterms:available> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account